# SDR SWAA2020020651086

- Difficulty date: January 29, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 73,478 hours, 43,468 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LEADING EDGE ACCESS PANEL 521MB DELAMINATED AT CENTER OF THE PANEL. / REPAIRED PANEL IAW SRM.
